Share This Article:

On a Sufficient and Necessary Condition for Graph Coloring

DOI: 10.4236/ojdm.2014.41001    4,357 Downloads   6,486 Views  
Author(s)    Leave a comment

ABSTRACT

Using the linear space over the binary field that related to a graph G, a sufficient and necessary condition for the chromatic number of G is obtained.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

M. Ye, "On a Sufficient and Necessary Condition for Graph Coloring," Open Journal of Discrete Mathematics, Vol. 4 No. 1, 2014, pp. 1-5. doi: 10.4236/ojdm.2014.41001.

References

[1] F. Harary, “Graph Theory,” Addison-Wesley, Boston, 1969.
[2] P. Erdös and A. Hajnal, “Chromatic Number of Finite and Infinite Graphs and Hypergraphs,” Discrete Mathematics, Vol. 53, 1985, pp. 281-285.
[3] N. Biggs, E. Lloyd and R. Wilson, “Graph Theory 1736-1936,” Oxford University Press, Oxford, 1986.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.